MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 71" EXT SET W/MICROCLAVE® CLEAR, 3 GANG 1O2® MANIFOLD W/BASEPLATE (BLUE, GREEN,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 71" EXT SET W/MICROCLAVE® CLEAR, 3 GANG 1O2® MANIFOLD W/BASEPLATE (BLUE, GREEN,; STOPCOCK, I.V. SET
Model Number MC5008
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not been received.
 
Event or Problem Description
The event involved a 71" ext set w/microclave® clear, 3 gang 1o2® manifold w/baseplate (blue, green, yellow), check valve, 3 remv ext w/3 remv microclave® clear, 1 remv smallbore ext w/clave® clear, clamp where it was reported that the tubing has debris on it but unsure if any debris are within the tubing.The debris looked cloudy white sticky residue outside of the tubing.The reporter added that the device was considered contaminated and had to open another tubing.The incident happened in the operating room.The particulate was noted first in the original hospira container.The product is stored in room temperature with all other sterile anesthesia supplies based on ornac standards.There was no report of patient involvement or patient harm.
 
Additional Manufacturer Narrative
Received one used extension set (mc5008) with dry fluid residuals on the outside of the tubing that was attached to the yellow port on the manifold.The dry residual was also on the outside of the female luer bonded to the tubing and on the outside of the clear microclave.Subsequent leak testing did not reveal any leakage at any bond or connection location.This suggests that the fluid residue came from an external source.The probable cause of the fluid residuals on the outside of the tubing, female luer, and microclave cannot be determined but was unlikely to have originated from the mc5008 extension set fluid path due to damage or a manufacturing defect.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
71" EXT SET W/MICROCLAVE® CLEAR, 3 GANG 1O2® MANIFOLD W/BASEPLATE (BLUE, GREEN,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key13048182
Report Number9617594-2021-00312
Device Sequence Number1662433
Product Code FMG
UDI-Device Identifier00887709068421
UDI-Public(01)00887709068421(17)260501(10)5376571
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Model NumberMC5008
Device Catalogue NumberMC5008
Device Lot Number5376571
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2021
Supplement Date Received by Manufacturer12/30/2021
Initial Report FDA Received Date12/20/2021
Supplement Report FDA Received Date01/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown